MathSciNet Relay Station
MathSciNet bibliographic data
MR796904 (86k:58124) 58G25 (53C20)
Bleecker, David Determination of a Riemannian metric from the first variation of its spectrum. Amer. J. Math. 107 (1985), no. 4, 815–831.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement